Skip to Content

Is ramipril bad to take if you have myastisgravitis?

Question is Closed
Report Favorite

Answers (1)


6 Aug 2010

I need to know this so I can help you.

Miastenia gravis an autoimmune neuromuscular disease leading to fluctuating muscle weakness and fatiguability.-

Rampril is not bad for it , but will not help you.-

Acetylcholinesterase inhibitors: neostigmine and pyridostigmine can improve muscle function by slowing the natural enzyme cholinesterase that degrades acetylcholine in the motor end plate; the neurotransmitter is therefore around longer to stimulate its receptor.
Immunosuppressive drugs: prednisone, cyclosporine, mycophenolate mofetil and azathioprine may be used. It is common for patients to be treated with a combination of these drugs with a cholinesterase inhibitor. Treatments with some immunosuppressives take weeks to months before effects are noticed.

Consult your doctor about treatment with the meds I mentioned.- And if you are not satisfied always seek for a second opinion.

Take care and hope everything works out fine for you.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

When taking Ramipril does this cause more frequent trips to the washroom?

I have asked many Doctors About this--- I am 50, and have normal blood pressure,however I have BPH. I go To the washroom ever 60-75 minutes,I drive a ...

1 answer 22 Mar 2010

How long do side effects of ramipril last after stopping the medicine?

I developed numbness/tingling of hands and feet, as well as marked shortness of breath while taking ramipril. I also have a very dry airway when ...

1 answer 13 Jul 2010

Is hair loss a side effect of ramipril?

Been on ramipril for less than a week. Feeling itchy and light-headed, plus my hair is coming out at an alarming rate. I don't like this at all. ...

2 answers 18 Sep 2013

Had to stop Ramipril because of bad skin allergy, what can I take for the inflammation and itch?

I was recently on ramipril but had to be taken off it as it caused me a bad skin allergy doctors havent given me anything for it and its driving me ...

1 answer 14 Oct 2013